# SDR 95ZZZX3236

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350CM
- Make and model: Snias AS350B1
- Aircraft serial: 2265
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 02922807580
- Condition: Cracked
- Location: Eng Rt Aft End
- Part time: 67 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST, RIGHT SIDE, CRACKED 5 INCHES UP, 2 INCHES PLUS LONG AT OUTLET END.  REMOVED AND REPLACED EXHAUST STACK.  THIS IS THE 2ND TIME THIS EXHAUST STACK CRACKED.  FIRST TIME IT WAS SENT OUT FOR REPAIR.
